# SDR IXXA08SMN097S

- Difficulty date: March 14, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 99,983 hours, 32,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1660 L19l
- Part time: 99,983 hours, 32,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT AFT FUSELAGE L-2 DOOR AFT EDGE HAS IMPROPER REPAIR AT FS-1660 LONGERON 19.5.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR DOUBLER.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  FABRICATED REPAIR DOUBLER, REPAIR TRIPLER, AND FILLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW AD 2000-20-08, S/B DC8-53-075, DRAWING DOUGLAS SR08530021, 5750776, BOEING MESSAGE 1-792473688-12 DATED 04/23/08, BOEING SKETCH 1-792473688-9, SEMAN DRAWING ED-4737 DATED 04/18/08, DC8 SRM 51-1-21, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 53-2-0 FIGURE 18, DC8 SRM 51-1-8B, 51-1-11, 51-1-21, AND 51-3-1.
